Research

A nonlinear model for parallel folding with friction


Reference:

Budd, C. J., Edmunds, R. and Hunt, G. W., 2003. A nonlinear model for parallel folding with friction. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 459 (2036), pp. 2097-2119.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J., Edmunds, R. and Hunt, G. W.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7352
Additional InformationID number: ISI:000184686700013

Export

Actions (login required)

View Item